Conformal curvature tensor on paracontact metric manifolds. (English) Zbl 1474.53183

Summary: In this paper, we consider paracontact metric manifolds satisfying certain flatness conditions on the conformal curvature tensor. Specifically, we study \(\xi \)-conformally flat \(K\)-paracontact manifolds and \(\varphi\)-conformally flat \(K\)-paracontact and paraSasakian manifolds. Also we discuss \(\varphi\)-conformally flat compact regular \(K\)-paracontact manifolds. Finally, we study conformally flat paracontact metric manifolds.


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53D10 Contact manifolds (general theory)
53C18 Conformal structures on manifolds
Full Text: Link Link


[1] D.E. Blair, T. Koufogiorgos,When is the tangent sphere bundle conformally flat?, J Geom, 49(1994), 55-66. · Zbl 0815.53045
[2] W.M. Boothby, H.C. Wang,On contact manifolds, Ann. Math.68(1958), 721-734. · Zbl 0084.39204
[3] J.L. Cabrerizo, L.M. Fernandez, M. Fernandez, G. Zhen,The strucure of a class ofK-contact manifolds, Acta Math. Hungar.,82(4)(1999), 331-340. · Zbl 0924.53024
[4] G. Calvaruso,Homogeneous paracontact metric three-manifolds, Illinois J. Math.,55(2011), 697-718. · Zbl 1273.53020
[5] G. Calvaruso, A. Perrone,Ricci solitons in three-dimensional paracontact geometry, J. Geom. Phys.98(2015), 1-12. · Zbl 1353.53031
[6] V. Martin-Molina,Paracontact metric manifolds without a contact metric counterpart, Taiwanese J. of Math.19(1)(2015), 175-191. · Zbl 1357.53094
[7] B.C. Montano, A. Carriazo, V. Martin-Molina,Sasaki-Einstein and paraSasaki- Einstein metrics from(k, µ)-structures, J. Geom. Physics.73(2013), 20-36. · Zbl 1283.53034
[8] D.M. Naik, V. Venkatesha,η-Ricci solitons and almostη-Ricci solitons on paraSasakian manifolds, Int. J. Geom. Methods Mod. Phys.16(9)(2019), 1950134 (18 pages).
[9] B. O’Neill,Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.
[10] A. Perrone,Some results on almost paracontact metric manifolds, Mediterr. J. Math.13(5) (2016), 3311-3326. · Zbl 1354.53044
[11] Venkatesha, D.M. Naik,Certain results onK-paracontact and paraSasakian manifolds.J. Geom.108(3)(2017), 939-952. · Zbl 1379.53042
[12] H. Weyl,Reine Infinitesimalgeometrie, Math. Z.2(1918), 384-411.
[13] H. Weyl,Zur Infinitesimalgeometrie: Einordnung der projektiven und der konformen Auffassung, G¨ottingen Nachrichten, (1921), 99-112. · JFM 48.0844.04
[14] S. Zamkovoy,Canonical connections on paracontact manifolds.Ann. Global Anal. Geom.,36 (2009), 37-60. · Zbl 1177.53031
[15] G. Zhen,Conformally symmetricK-contact manifolds.Bull. Belg. Chinese Quart. J. Math., 7(1)(1992), 5-10. · Zbl 0963.53051
[16] G. Zhen, J.L. Cabrerizo, L.M. Fernandez, M. Fernandez,Onξ-conformally flat contact metric manifolds.Indian J. Pure Appl. Math.,28(1997), 725-734. · Zbl 0882.53031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.